Publications

  • Decomposition matrices for the generic Hecke algebras on 3 strands in characteristic zero (2017).
    arXiv preprint: 1801.00200 (pdf).
  • The BMR freeness conjecture for the first two families of the exceptional groups of rank 2 (2016).
    Comptes Rendus Mathématique, Académie des Sciences, 355, Ser. 1 (2017), 1-4 (pdf).
  • The BMR freeness conjecture for the tetrahedral and octahedral family (2016).
    Communications in Algebra 46, no. 1 (2018), 386-464 (pdf).
  • Universal deformations of the finite quotients of the braid group on 3 strands (2015).
    Journal of Algebra 459 (2016), 238-271 (pdf).

Ph.D. Thesis

  • The Broué-Malle-Rouquier conjecture for the exceptional groups of rank 2, arXiv: 1608.00834 (pdf).
    Supervised by Professor Ivan Marin, defended on May 12th, 2016